Numerische Mathematik

, Volume 90, Issue 1, pp 117–148

Galerkin proper orthogonal decomposition methods for parabolic problems

  • K. Kunisch
  • S. Volkwein

DOI: 10.1007/s002110100282

Cite this article as:
Kunisch, K. & Volkwein, S. Numer. Math. (2001) 90: 117. doi:10.1007/s002110100282

Summary.

In this work error estimates for Galerkin proper orthogonal decomposition (POD) methods for linear and certain non-linear parabolic systems are proved. The resulting error bounds depend on the number of POD basis functions and on the time discretization. Numerical examples are included.

Mathematics Subject Classification (1991): 35K20, 65Nxx

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • K. Kunisch
    • 1
  • S. Volkwein
    • 1
  1. 1.Institut für Mathematik, Karl-Franzens-Universität Graz, Heinrichstrasse 36, 8010 Graz, Austria; e-mail: {karl.kunisch, stefan.volkwein}@kfunigraz.ac.atAT